answersLogoWhite

0


Best Answer

On the pill you don't get a period as such...

Hormonal Birth Control works by suppressing your menstrual cycle so that you no longer ovulate, and thus you no longer menstruate either. The bleeding you get on the pill is a withdrawal bleed caused by the drop in synthetic hormones when going from active to inactive pills. If you're new to the pill or a particular brand of pill then it is normal to experience irregular bleeding while your body adjusts to the pill. If you're seeing unusual bleeding (such as a late withdrawal bleed) after three months or more on the pill then talk to your doctor as you may need to change brand.

User Avatar

Wiki User

โˆ™ 2014-12-21 08:25:49
This answer is:
User Avatar
Study guides
More answers
User Avatar

Wiki User

โˆ™ 2006-07-11 03:13:30

No.

This answer is:
User Avatar

Add your answer:

Earn +20 pts
Q: Is it unusual to have a late period while taking birth control pills?
Write your answer...
Submit
Still have questions?
magnify glass
imp
Related questions
People also asked